MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIX CEMENTED S.4L; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIX CEMENTED S.4L; KNEE CEMENTED TIBIAL TRAY
Catalog Number 02.07.1204L
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had signs of infection and the pathogen is unknown.At about 10 months from primary the surgeon revised the tibial tray, poly, and femoral component.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 24 july 2024.Lot 2304388: (b)(4) items manufactured and released on 15-jun-2023.Expiration date: 2028-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 24 july 2024 on gmk-primary 02.07.2005l femoral component cemented std size 5 / left (k090988) lot.2309862 lot 2309862: (b)(4) items manufactured and released on 21-jun-2023.Expiration date: 2028-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 24 july 2024 on gmk-primary 02.07.0410sf tibial insert std fix s.4 / 10 mm (k090988) lot.2308644.Lot 2308644: (b)(4) items manufactured and released on 11-may-2023.Expiration date: 2028-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.

Brand Name
GMK-PRIMARY TIBIAL TRAY FIX CEMENTED S.4L
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19936762
Report Number3005180920-2024-00611
Device Sequence Number18000425
Product Code JWH
UDI-Device Identifier07630030819902
UDI-Public07630030819902
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1204L
Device Lot Number2304388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient RaceWhite